# SDR UPS06445940

- Difficulty date: January 4, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B07942182
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW RT SIDE WALL PANEL BS 320-340 5TH (COUNT FROM TOP) STIFFENER FOUND CRACK AS RADIUS APPROX 5/8" LONG.  NWW RT SIDEWALL PANEL BS 320-340 5TH STIFFENER REPLACED IAW SRM 51-10-01 PG 9.
